# SDR FOTR201808209003

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: General aviation
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 52,679 hours, 35,061 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 691A00944
- Condition: Cracked
- Location: Rt Wing
- Part time: 52,679 hours, 35,061 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR RSS 218 CRACKED AT INBD SIDE OF MLG SUPPORT FITTING.
